# SDR DL72L011200

- Difficulty date: July 18, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 75,631 hours, 50,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY LIGHT LENS MISSING AND LIGHT ASSEMBLY DAMAGED.  REPLACED LIGHT LENS AND REMOVED AND REPLACED LIGHT ASSEMBLY PER MM, OPS CHECK GOOD.
